# SDR FDEA201406131442

- Difficulty date: June 13, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 69,593 hours, 16,144 cycles
- Engine: Ge CF680C2D1F
- Engine time: 7,325 hours, 2,203 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

OVERTEMP ON NR 1 DURING TAKEOFF.  971' FOR 3 - 5 SECONDS, AUTOTHROTTLE ENGAGED, APPLIED WITH QRH.   R & R ENGINE.
